Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Twin-vortex solitons in nonlocal nonlinear media

Autor
Fangwei, Y.; Kartashov, Y.V.; Hu, B.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Optics letters
Data de publicació
2010
Volum
35
Número
5
Pàgina inicial
628
Pàgina final
630
DOI
https://doi.org/10.1364/OL.35.000628 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/105793 Obrir en finestra nova
URL
http://www.opticsinfobase.org/abstract.cfm?URI=ol-35-5-628 Obrir en finestra nova
Resum
We consider soliton formation in thermal nonlinear media bounded by rectangular cross sections and uncover what we believe to be a new class of nonlinear stationary topological state. Specifically, we find that stationary higher-order vortex states in standard shapes do not exist, but rather they take the form of multiple spatially separated single-charge singularities nested in an elliptical beam. Double-charge states are found to be remarkably robust despite their shape asymmetry and phase-sin...
Citació
Fangwei, Y., Kartashov, Y.V., Hu, B., Torner, L. Twin-vortex solitons in nonlocal nonlinear media. "Optics letters", 2010, vol. 35, núm. 5, p. 628-630.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Fangwei, Ye  (autor)
  • Kartashov, Yaroslav V.  (autor)
  • Hu, Bambi  (autor)
  • Torner Sabata, Lluis  (autor)